Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

White patches on stomach spreading till neck, eye. Prescribed with Dicaris, Elocon. Specific diet, recovery period?

my 2 yr old son has got white patches on his stomach and slowly within a month they have started increasing upto the neck ...and few spots near the eye. we have consulted a doctor and he has given him Dicaris(twice in a week) and Ecolon..(to be appllied before bed). should i follow a particular diet for him? and can Ecolon be applied twice a day? for how long this treatment continues and will the spots be removed by these medicines?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi white spots on the stomach can be it is 2yrs old rigorous treatment cannot be done.apply elocon ointment in the morning and tacroz gel in the night can cure the condition.supplement iron with vitcofol syrup .it may take 3-6 months to get cured.u should avoid lemon.tamarind and mango to get cured.
Answered: Tue, 1 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor